# SDR UIEA2025061600781

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 47,174 hours, 6,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 91240
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ZONE D CREW REST EMERGENCY LIGHT POWER SUPPLY BATTERY (M2927) FUNCTION FAIL.( 1. REPLACED ZONE D CREW REST EMERGENCY LIGHT POWER SUPPLY BATTERY (M2927) IAW AMM 33-51-04-902-001-001 REV 113. 2. PERFORMED ZONE E CREW REST EMERGENCY LIGHT POWER SUPPLY BATTERY INSTALLATION TEST IAW AMM 33-51-04-902-001-001 REV 113.THE RESULT WAS SATISFACTORY. )
